Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do you think i could be pregnant? adult content

This is my first month taking yaz
ive been taking it like i should execpt for a few days i forget and
remember a few hours later or the next day.
I've had plenty of unprotected sex with my bf and because of me being on bc we werent using the "pull out" method.
recently ive been having headaches, nausea, back pain, frequent urination.
the headaches come and go within 3-5 minutes and the nasuea comes and goes thru out the day.
i took a test but it came out negative.. but im still having all these symptoms.
im on the last 2 white pills of my pack so im not sure when my next cycle is suppose to come... but im waiting.
any info would be helpful, thanks

Answer Question
 
Anonymous

Asked by Anonymous at 5:21 PM on Jun. 3, 2011 in Pregnancy

Answers (7)
  • Try taking a test and if its neg wait another week and take another test. Do you know when your last period was?
    mommy_of_two388

    Answer by mommy_of_two388 at 5:22 PM on Jun. 3, 2011

  • i did take a test at the beginning of this week but it came out negative.
    my last period was may 7th.
    Anonymous

    Comment by Anonymous (original poster) at 5:26 PM on Jun. 3, 2011

  • normal cycles are usually 28 days. Wait another week and take another one but from now on never miss a pill and just use a condom for double protection.
    mommy_of_two388

    Answer by mommy_of_two388 at 5:30 PM on Jun. 3, 2011

  • I have had alot of problems useing that pill but it sounds like u have same kinda symtoms as u would be if u were prego get a blood test done that will tell for sure. Or wait a week an take a pee test with your first pee in the mornig that will have the most hermoin of the pregnacy in it.
    BOOKER123ABC

    Answer by BOOKER123ABC at 5:30 PM on Jun. 3, 2011

  • yeah this pill totally throws everything off. the nausea doesnt really concern me because its happened before.. but the headaches are weird. cause i NEVER get them. and now all of a sudden theyre coming and going atleast 2 times a day.
    Anonymous

    Comment by Anonymous (original poster) at 5:33 PM on Jun. 3, 2011

  • that happened to me the first month i took yaz as a teenager. i skipped my next period after that too now that i think about it. it might be your body adjusting to the new pill.
    sophistcatdfury

    Answer by sophistcatdfury at 5:33 PM on Jun. 3, 2011

  • i was taking it the a few months before but then i stopped and everything got screwed up. i heard that if you miss a pill it increases your chances of getting pregnant.
    Anonymous

    Comment by Anonymous (original poster) at 5:35 PM on Jun. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
These last 4 weeks

Next question overall (General Parenting)
I Traumatized My Kids!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN